# SDR CALA2024031200707

- Difficulty date: March 8, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N76010
- Make and model: Boeing 777224
- Aircraft serial: 29480
- Aircraft time: 115,869 hours, 12,014 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PASSENGER LAPTOP COMPUTER BEGAN TO SMOKE. THERMAL CONTAINMENT BAG WAS UTILIZED. THERE WERE NO VISIBLE FLAMES, ONLY SMOKE. REPLACED TCB.
